# SDR 08FDEA02749

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A53973177255
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT CLIP C 64, P 55-56 RT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
